Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nuclear and hyper-nuclear points in the theory of abstract sets


Author: E. W. Chittenden
Journal: Bull. Amer. Math. Soc. 30 (1924), 511-519
DOI: https://doi.org/10.1090/S0002-9904-1924-03947-0
This work is cited by: Bull. Amer. Math. Soc., Volume 32, Number 6 (1926), 649--653
MathSciNet review: 1560956
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1924-03947-0